Option+ Sinus Medication Daytime Relief  Day  20 Caplets  Extra Strength
Pharmacy For Life

Option+ Sinus Medication Daytime Relief Day 20 Caplets Extra Strength

Regular price $9.99 $0.00

Day Formula. Acetaminophen and Pseudoephedrine Hydrochloride Tablets USP.

  • Non-Drowsy
  • Relieves headache, sinus pain and pressure, nasal congestion

Warnings: Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver Warning: acetaminophen may cause sever or possibly fatal liver damage if you take more than the recommended dose in 24 hours / with other drugs containing acetaminophen / while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.

DirectionsAdults and children 12 years or older: take 1 caplet every 4 to 6 hours. If no relief, take 2 caplets at next dose. Do not take more than 8 caplets in 24 hours. Do not take more than directed (see liver warning) not a standard dosage unit.  Use only on the advice of a doctor.

Active Ingredients per caplet: Acetaminophen 500mg. Pseudoephedrine hydrochloride 30mg.

Inactive Ingredients: Crospovidone, D&C YEllow No. 10, FD&C Blue No. 1, magnesium stearate, microcrystaline cellulose povidone, pregelatinized corn starch, stearic acid.